# SDR MYWA201507280001

- Difficulty date: July 28, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-400
- Aircraft serial: 28053
- Aircraft time: 25,217 hours, 28,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 42714
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT REAR OVERWING WINDOW INOPERATIVE.
